# SDR DHL2004809513

- Difficulty date: December 30, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP FWD UPPER PLATING HAS INTERIM REPAIR, XF 211.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 12-28-04, DWG X32-R03 REV IR DATE 12-21-04.  REMOVED PLATING WITH INTERIM REPAIR AND EXISTING INTERNAL SPLICE IAW DWG X32-R03, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01.001.  FABRICATED NEW PLATING SEGMENT (AL2024-T3 0.040) INTERNAL SPLICE (AL2024-T3 0.050) IAW DWG X32-R03.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL SPLICE AND NEW PLATING INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED INTERNAL SPLICE AND NEW PLATING SEGMENT.
